Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

Smoothness of weak solutions of boundary-value problems for equations of Chaplygin type

  • 27 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    L. A. Bagirov, “On strong solutions of a class of high-order degenerate elliptic equations in domains with a piecewise-smooth boundary,” Deposited in VINITI, No. 1077-B86, (1986).

  2. 2.

    S. A. Chaplygin, “On gas jets,” in: Collected Works, Vol. 11 [in Russian], Akad. Nauk SSSR, Moscow (1933).

  3. 3.

    F. I. Frankl, Selected Papers on Gasdynamics [in Russian], Nauka, Moscow (1973).

  4. 4.

    A. V. Bitsadze, Some Classes of Partial Differential Equations [in Russian], Nauka, Moscow (1981).

  5. 5.

    M. M. Smirnov, Degenerate Elliptic and Hyperbolic Equations [in Russian], Nauka, Moscow (1966).

  6. 6.

    O. A. Oleinik and E. V. Radkevich, “Second-order equations with a nonnegative characteristic form,” VINITI, Moscow (1971).

  7. 7.

    K. I. Babenko, “On the theory of equations of mixed type,” Doctoral Dissertation, Physical-Mathematical Sciences, Moscow (1952).

  8. 8.

    T. Sh. Kal'menov and M. Otelbaev, “On smoothness of solutions of a class of degenerate elliptic equations,” Differents. Uravn.,13, No. 7, 1244–1255 (1977).

  9. 9.

    S. G. Mikhlin, Variational Methods in Mathematical Physics [in Russian], Nauka, Moscow (1970).

  10. 10.

    L. A. Bagirov, “On a class of high-order elliptic equations degenerate on a portion of the boundary,” Sib. Mat. Zh.,28, No. 6, 12–25 (1987).

  11. 11.

    L. A. Bagirov, “Boundary-value problems for a class of high-order elliptic equations in the plane, degenerate on a portion of the boundary,” Dokl. Akad. Nauk SSSR,290, No. 2, 270–274 (1986).

  12. 12.

    V. A. Kondrat'ev, “Boundary-value problems for elliptic equations in domains with conical or corner points,” Trudy Mosk. Mat. Obshch.,16, 209–292 (1967).

  13. 13.

    M. I. Vishik and V. V. Grushin, “On a class of high-order degenerate elliptic equations,” Mat. Sb.,79, No. 1, 3–36 (1969).

  14. 14.

    H. Bateman and A. Erdelyi, Higher Transcendental Functions [Russian translation], Vol. 1, Nauka, Moscow (1973).

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 44, No. 3, pp. 298–308, September, 1988.

The author thanks V. A. Kondrat'ev for his interest in this paper.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Bagirov, L.A. Smoothness of weak solutions of boundary-value problems for equations of Chaplygin type. Mathematical Notes of the Academy of Sciences of the USSR 44, 644–650 (1988). https://doi.org/10.1007/BF01159124

Download citation

Keywords

  • Weak Solution
  • Chaplygin Type